# SDR FDEA202509091678

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 65,848 hours, 28,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51306
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK RT FLANGE AT BS 1540, RBL 45.5 CORRODED.   REMOVED THE SEAT TRACK FROM BS 1320-1540, RBL 45.5 IAW SRM 51-40-02-0G. TRIMMED, LOCATED, AND DRILLED A NEW SEAT TRACK IAW SRM 51-40-05-0G, 51-40-08-0G, & DWG 146N5130, REV A.  INSTALLED THE SEAT TRACK IAW SRM 51-40-02-0G.
